# SDR F3LA200800531

- Difficulty date: July 31, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N927FR
- Make and model: Airbus A319-111
- Aircraft serial: 2209
- Aircraft time: 15,492 hours, 7,491 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367301200000
- Condition: Scratched
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSPECTION NOTED THE FORWARD CARGO PIT LT LOWER TRANSITION PANEL 131BF HAS DEEP SCRATCHES ALONG BOTTOM EDGE.  MAINTENANCE REMOVED DAMAGED AREA AND CLEANED IAW THE REQUIREMENTS OF SRM 53-02-00 PAGE 214.  MAINTENANCE FILLED DAMAGED AREA IAW THE REQUIREMENTS OF SRM 53-02-00 FIGURE 204 AND PAINTED TRANSITION PANEL IAW THE REQUIREMENTS OF AMM 25-00-00-370-001.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.  (S)
